Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 19, NWS Lincoln, IL

June 11, 2015Fulton County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 11, 2015, 9:39 PM CDT for Fulton County, Illinois. It took effect at Jun 12, 2015, 7:55 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 9:39 PM CDT (02:39 UTC)
In effect from
Jun 12, 2015, 7:55 AM CDT
Expired
Jun 15, 2015, 10:14 AM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 23.78 ft at Jun 13, 2015, 2:00 PM CDT.

actionminormoderate1015202506/1206/1306/1406/1506/16
Action stage
19 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WGUS43 KILX 120239
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
939 PM CDT THU JUN 11 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at Seville affecting Fulton County

.Synopsis...Several inches of rain since Sunday has resulted in a rapid rise on
the Spoon river at Seville. Up to an additional 1 inch of rain overnight into 
Friday will cause the river to rise above flood stage early Friday morning.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-121639-
/O.NEW.KILX.FL.W.0019.150612T1255Z-150614T1715Z/
/SEVI2.1.ER.150612T1255Z.150613T0600Z.150614T1115Z.NO/
939 PM CDT THU JUN 11 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at Seville.
* From Friday morning until Sunday afternoon.
* At 9 PM Thursday the stage was 19.4 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 24 feet by early Saturday morning.The river will 
  fall below flood stage by Sunday morning.
* Impact...At 22 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  19.4 Thu 9 PM    21.8   24.0   21.9


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
7 follow-up statements
082 
WGUS83 KILX 121701
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1201 PM CDT FRI JUN 12 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-130701-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150613T1654Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150613T1054Z.NO/
1201 PM CDT FRI JUN 12 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Saturday morning.
* At 1145 AM Friday the stage was 18.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  18.4 Fri 12 PM   14.8   10.7    8.7


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-130701-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150614T1021Z/
/SEVI2.1.ER.150612T1415Z.150613T0600Z.150614T0421Z.NO/
1201 PM CDT FRI JUN 12 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until late Saturday night.
* At 1145 AM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.9 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  22.5 Fri 12 PM   23.9   20.3   15.6


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
640 
WGUS83 KILX 130240
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
940 PM CDT FRI JUN 12 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-131640-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150614T0600Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150614T0000Z.NO/
940 PM CDT FRI JUN 12 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Saturday night.
* At 845 PM Friday the stage was 17.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  17.7 Fri 9 PM    16.9   12.4    9.3

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-131640-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150614T1648Z/
/SEVI2.1.ER.150612T1415Z.150613T0600Z.150614T1048Z.NO/
940 PM CDT FRI JUN 12 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Sunday morning.
* At 845 PM Friday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by 
  early tomorrow morning. The river will fall below flood stage early
  Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  23.1 Fri 9 PM    23.3   21.8   16.8

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
927 
WGUS83 KILX 131517
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1017 AM CDT SAT JUN 13 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-140517-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150615T1200Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150615T0600Z.NO/
1017 AM CDT SAT JUN 13 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Monday morning.
* At  945 AM Saturday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 London Mills      15  16.3 Sat 10 AM   15.7   14.5   12.2


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-140517-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1200Z/
/SEVI2.1.ER.150612T1415Z.150613T1800Z.150615T0600Z.NO/
1017 AM CDT SAT JUN 13 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Monday morning.
* At  945 AM Saturday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by this
  afternoon. The river will fall below flood stage early Monday 
  morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 Seville           22  23.7 Sat 10 AM   23.1   21.6   18.7


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
879 
WGUS83 KILX 140244
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
944 PM CDT SAT JUN 13 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-141644-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150616T0730Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150616T0130Z.NO/
944 PM CDT SAT JUN 13 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Monday night.
* At 845 PM Saturday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 London Mills      15  15.5 Sat 9 PM    15.3   15.7   14.2

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-141643-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1938Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150615T1338Z.NO/
944 PM CDT SAT JUN 13 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Monday afternoon.
* At 845 PM Saturday the stage was 23.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 Seville           22  23.6 Sat 9 PM    23.1   22.3   19.2

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
883 
WGUS83 KILX 141526
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1026 AM CDT SUN JUN 14 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-150526-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1851Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150615T1251Z.NO/
1026 AM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Monday afternoon.
* At  945 AM Sunday the stage was 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 Seville           22  23.0 Sun 10 AM   22.1   19.1   17.8


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
993 
WGUS83 KILX 150132
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
832 PM CDT SUN JUN 14 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. The river will fall below 
flood stage tomorrow, but rise back to above flood stage on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-151532-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150618T0430Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150617T2230Z.NO/
832 PM CDT SUN JUN 14 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Wednesday evening.
* At 745 PM Sunday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 Seville           22  22.0 Sun 8 PM    21.7   22.0   22.4

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
253 
WGUS83 KILX 151515
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1014 AM CDT MON JUN 15 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC057-151544-
/O.CAN.KILX.FL.W.0019.000000T0000Z-150618T0430Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150615T0056Z.NO/
1014 AM CDT MON JUN 15 2015

The Flood Warning is cancelled for
  The Spoon River at Seville.
* At  945 AM Monday the stage was 20.2 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  756 PM Sunday.
* Forecast...The river will continue to fall to 20.1 feet by tomorrow
  morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Spoon River
 Seville           22  20.2 Mon 10 AM   20.1   20.7   18.4

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 11, 9:00 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 11, 9:00 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT THU JUN 11 2015

.UPDATE...
ISSUED AT 900 PM CDT THU JUN 11 2015

MOST OF FORECAST LOOKS FINE. HOWEVER, WITH BOWECHO/SQUALL LINE
COMING INTO THE AREA FROM THE WEST, WILL NEED TO MAKE SOME QUICK
UPDATES TO THE POPS/WX FOR REMAINDER OF THE NIGHT.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 258 PM CDT THU JUN 11 2015

FLASH FLOOD POTENTIAL WILL HIGHLIGHT THE IMMEDIATE SHORT TERM.
DUE TO VERY HEAVY RAINFALL AND FLOODING LAST NIGHT ACROSS OUR
NORTHWESTERN COUNTIES, AND PROJECTED BACK-BUILDING STORMS AGAIN
TONIGHT IN THAT SAME AREA, WE WILL BE ISSUING A FLASH FLOOD WATCH
TO INCLUDE COUNTIES NORTH OF KNOX TO MCLEAN COUNTIES. TIMING WILL
START AT 21Z/4PM AND RUN THROUGH 15Z/10AM TOMORROW.

THE SCENARIO WILL BE DRIVEN BY A LOW PRESSURE SYSTEM MOVING FROM
NORTHEAST NEBRASKA THIS AFTERNOON TO NW IL BY 12Z/7AM FRI. AN
INTENSIFYING LOW LEVEL JET AHEAD OF THE LOW WILL INCREASE MOISTURE
TRANSPORT AND CONVERGENCE JUST SOUTH OF THE TRIPLE POINT. SHOWERS
ARE ALREADY ACTIVE WELL AHEAD OF THE LOW NEAR THE MISSISSIPPI
RIVER IN EASTERN IOWA. THIS ACTIVITY WILL GRADUALLY EXPAND
EASTWARD, WITH LOCALLY HEAVY RAIN POSSIBLE BEFORE A LINE OF
STRONGER STORMS ARRIVES OVERNIGHT. THE MODELS HAD WIDELY VARYING
SOLUTIONS AS TO THE SOUTHEASTERN EXTENT OF STORMS BY 12Z/7AM, WITH
THE GFS THE MOST AGGRESSIVE TO THE SOUTHEAST AND THE NAM THE
FARTHEST NW. WE KEPT LIKELY POPS MAINLY NW OF PEORIA, WITH CHANCE
POPS AS FAR SOUTH AS SHELBYVILLE TO DANVILLE, AND SLIGHT CHANCES
TO I-70.

LOW TEMPS SHOULD BE IN THE BALLPARK OF CURRENT DEWPOINT TEMPS THIS
AFTERNOON, WHICH IS NOT FAR FROM MOS GUIDANCE, IN THE LOWER 70S.

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 258 PM CDT THU JUN 11 2015

FRIDAY WILL START OUT WITH THE COLD FRONT ARRIVING FROM THE
NORTHWEST AS LOW PRESSURE MOVES ACROSS NORTHERN IL. CHANCES OF
LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH 15Z/10AM AS THE EARLY
MORNING CONVECTION EVENTUALLY PROGRESSES TO THE E-NE OF MCLEAN
COUNTY. IT APPEARS WE SHOULD SEE A BREAK IN THE STORMS FOR THE LAST
PART OF THE MORNING AND EARLY AFTERNOON AS THE FRONT MOVES TOWARD
EASTERN IL. AFTER THE AIRMASS RECOVERS AND DESTABILIZES IN THE HEAT
OF THE DAY, WE SHOULD SEE ANOTHER LINE OF STRONG STORMS DEVELOP
ALONG AND AHEAD OF THE FRONT MID-AFTERNOON ON FRIDAY, ESPECIALLY
BETWEEN I-72 AND I-70. BY LATE AFTERNOON STORMS SHOULD REACH SOUTH
OF I-70. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY AFTERNOON
STORMS, SO WE CAN NOT RULE OUT A FLASH FLOODING IN LOW LYING AREAS
OF OUR EAST CENTRAL COUNTIES...DEPENDING RAINFALL INTENSITY AND
DURATION. PRECIPITABLE WATER VALUES ARE EXPECTED TO CLIMB INTO THE
1.5 TO 2" RANGE, WHICH COULD SUPPORT SHORT DURATION RAINFALL RATES
OF 2-3".

SATURDAY MORNING LOOKS TO HAVE THE BEST CHANCE OF DRY CONDITIONS
BEHIND THE COLD FRONT, ESPECIALLY FOR AREAS NORTH OF LINCOLN. THE
UNCERTAINTY OF ANY OUTFLOW BOUNDARIES AND HOW FAR SOUTH THE FRONT
WILL PROGRESS PROMPTED AT LEAST A LOW CHANCE POP SOUTH OF LINCOLN
THROUGH THE DAY. THE FRONT IS FORECAST TO RETURN NORTHWARD SATURDAY
AFTERNOON, SO WE DID EXPAND CHANCE POPS NORTH OF LINCOLN, WITH
REASONABLE SUPPORT FOR A FEW STORMS IN THE ECMWF/GFS/CANADIAN. THE
FRONT SHOULD SHIFT NORTH OF OUR COUNTIES SATURDAY NIGHT, WITH STORM
CHANCES INCREASING NORTH OF I-74.

PRECIP CHANCES CONTINUE THROUGH THE REMAINDER OF THE EXTENDED DUE TO
A COMBINATION OF SEVERAL FACTORS. WE EXPECT PERIODIC SHIFTING OF THE
FRONT N-S ACROSS OUR AREA ALONG WITH VARIOUS SURGES OF LOW PRESSURE
AND UPPER LEVEL SHORTWAVES. TARGET PERIODS FOR ADDITIONAL HEAVY RAIN
LOOK TO BE ON MONDAY AND AGAIN TUESDAY NIGHT, WHEN A COUPLE OF
STRONGER WAVES ARE INDICATED IN THE EXTENDED MODELS.

WE SHOULD GET A LITTLE BREAK FROM THE HEAT STARTING MONDAY, WITH
HIGHS MAINLY IN THE LOWER 80S FROM MONDAY THROUGH THURSDAY. HUMIDITY
MAY STAY HIGH, BUT AT LEAST THE HEAT WILL BE LESS INTENSE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 615 PM CDT THU JUN 11 2015

AREA OF SCATTERED THUNDERSTORMS AS DEVELOPED IN NORTHEAST MO AND
MOVING INTO WEST CENTRAL ILLINOIS. THIS STORMS WILL REMAIN NORTH
OF SPI/DEC/CMI. THIS EVENING BUT WILL STILL INCLUDE A VCTS FOR
SOME TIME THIS EVENING TO COVER IN CASE DEVELOPMENT OCCURS TO THE
SOUTH OF THE AREA AND MOVES IN. PIA AND BMI COULD SEE
THUNDERSTORMS SO HAVE INCLUDE A VCTS AND TEMPO GROUP FOR BOTH AS
THE AREA SHOULD MOVE NORTHEAST TOWARD BOTH SITES THIS
EVENING...THOUGH BMI COULD ALSO GET MISSED. TEMPO GROUP WILL ONLY
BE FOR 3 HRS. THEN ANOTHER WAVE BACK IN SOUTHERN IA AND NORTHWEST
MO WILL EVENTUAL GET HERE LATER TONIGHT. UNSURE ON TIMING AND
LOCATION SO WILL JUST KEEP VCTS FOR ALL SITES GOING FOR
OVERNIGHT...ENDING IN THE MORNING. THEN VFR EXPECTED TOMORROW
THROUGH THE DAY. WINDS SHOULD REMAIN SOUTH TO SOUTHWESTERLY
THROUGH THE 24HR PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ILZ027>031-036>038.

&&

UPDATE...AUTEN
SHORT TERM...HJS/SHIMON
LONG TERM...SHIMON
AVIATION...AUTEN
Hazardous weather outlook, Jun 11, 3:46 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT THU JUN 11 2015

ILZ027>031-036>038-121215-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
346 PM CDT THU JUN 11 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS CONTAINING WIND GUSTS OVER 60 MPH
AND SOME HAIL ARE POSSIBLE THIS EVENING. HEAVY DOWNPOURS MAY ALSO
PRODUCE LOCALIZED FLASH FLOODING AND WORSEN AREAS OF RIVER
FLOODING IN PROGRESS. AREAS OF RIVER FLOODING WILL CONTINUE
TONIGHT ON PORTIONS OF THE ILLINOIS AND SPOON RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH
WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS
OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL
DAYS ON PORTIONS OF THE ILLINOIS RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ040>057-061>063-066>068-071>073-121215-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
346 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT...MAINLY NORTH OF I-70. AREAS OF RIVER FLOODING WILL
CONTINUE TONIGHT ON PORTIONS OF THE ILLINOIS...SANGAMON...AND
LITTLE WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH
WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS
OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF NEXT SEVERAL DAYS
ON PORTIONS OF THE ILLINOIS...SANGAMON...AND LITTLE WABASH RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 5:15 AM CDTSpecial Weather StatementILXFulton60 min
Jun 12, 5:27 AM CDTAreal Flood AdvisoryILXFulton, Knox, Peoria, Stark, Tazewell3 hr
Jun 12, 6:39 AM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Peoria, Schuyler, Tazewell3 hr
Jun 12, 7:06 AM CDTAreal Flood AdvisoryILXMason, Peoria, Tazewell, Woodford3 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.